# SDR SWIA200414001

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 3,699 hours, 2,844 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 1084
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 3,514 hours, 2,700 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STAB TRIM CH 1 STATUS MESSAGE.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT IAW MM 27-42-01, 27-42-05. OPERATIONAL CHECK GOOD.  PN 4062-3  SN OFF 1102
